RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 3, Pages 91–97 (Mi timm1554)  

On a vertex-symmetric graph with intersection array {205, 136, 1; 1, 68, 205}

A. M. Kagazezheva

Kabardino-Balkar State University, Faculty of Mathematics

Abstract: A. Makhnev and D. Paduchikh found intersection arrays of distance-regular graphs that are locally strongly regular with the second eigenvalue 3. A. Makhnev and M. Samoilenko added to this list the intersection arrays {196, 76, 1; 1, 19, 196} and {205, 136, 1; 1, 68, 205}. However, graphs with these intersection arrays cannot be locally strongly regular. The existence of graphs with these intersection arrays is unknown. We find possible orders and fixed-point subgraphs for the elements of the automorphism group of a distance-regular graph with intersection array {205, 136, 1; 1, 68, 205}. It is proved that a vertex-transitive distance-regular graph with this intersection array is a Cayley graph.

Keywords: distance-regular graph, automorphism.

DOI: https://doi.org/10.21538/0134-4889-2018-24-3-91-97

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.17+512.54
MSC: 05C25, 20B25
Received: 21.05.2018

Citation: A. M. Kagazezheva, “On a vertex-symmetric graph with intersection array {205, 136, 1; 1, 68, 205}”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 3, 2018, 91–97

Citation in format AMSBIB
\Bibitem{Kag18}
\by A.~M.~Kagazezheva
\paper On a vertex-symmetric graph with intersection array {205, 136, 1; 1, 68, 205}
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 3
\pages 91--97
\mathnet{http://mi.mathnet.ru/timm1554}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-3-91-97}
\elib{http://elibrary.ru/item.asp?id=35511279}


Linking options:
  • http://mi.mathnet.ru/eng/timm1554
  • http://mi.mathnet.ru/eng/timm/v24/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:76
    Full text:2
    References:3
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019